# SDR UALA2010110104039

- Difficulty date: October 31, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 57,866 hours, 8,496 cycles
- Engine: Pwa PW40903
- System (JASC): 7500 · Engine Bleed Air System
- Part: Shutoff Valve
- Part number: 32153024
- Condition: Stuck
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS RT ENGINE BLEED IS STUCK IN THE CLOSED POSITION & WILL NOT OPEN.  DEACTIVATED RT ENG PRSOV IN CLOSED POSITION PER MEL. CHECKED MAT, NO MAINT MESSAGE, NO PREVIOUS HISTORY. INSPECTED PRSOV, CONTROLLER, SENSE LINES, WIRING AND CONNECTORS, NO ABNORMALITIES OBSERVED. REACTIVATED VALVE AND ACCOMPLISHED ENGINE AIR SUPPLY OPERATIONAL TEST PER AMM. NORMAL PRESSURE AND INDICATIONS ON AIR SUPPLY MAINT PAGE. CYCLED PRSOV SEVERAL TIMES, NORMAL OPERATION. NFF.
